MathSciNet Relay Station
MathSciNet bibliographic data
MR1168926 20C30 (05E10 05E35)
Garsia, A. M.; Procesi, C. On certain graded $S_n$-modules and the $q$-Kostka polynomials. Adv. Math. 94 (1992), no. 1, 82–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement